# SDR UPS99830349

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, CORROSION BETWEEN SKIN AND DOUBLER FS 1620 L26R DOT E253.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR IAW UPS DC8 SRM 53-4 -1, 53-2-1 FIG 7, 51-120D.
